I take 2400mgs in am and 1600 in afternoon and 2400mgs at bed time I've been on Lyrica before I cannot take it it made me have Suicidal Thoughts my doctor said that this is the highest milligram that I can be on for Neurontin I am currently still in a lot of pain daily it was just wondering if there was something else my doctor could put me on I am also on Cymbalta clonazepam pramipexole Baclofen I have really bad like jerks all day even in my sleep it wakes me up it's my twitch constantly all day and recently she put me on Tegretol and I become really shaky I was just wondering if that's a side effect with me being on all this other medication I'm also on Januvia novolog and Lantus
Hi Aburnett. I’m taking Cymbalta and Tegretol. I was taking Lyrica but I finished tapering off that last year (2017). I was shaking a lot and twitching so bad that at night I would wake myself up. Sometimes I hit my husband and it would wake him up too. At times I was scared I would spill my drink. That’s one of the many reasons I started tapering off them. I am down from 60 mg to 25 mg of Cymbalta now. The shaking and twitching has stopped now; but I have to continue getting off them because of other side effects. Tegretol is next. I wish you the best and take care.
Last summer I met a woman who was taking that much Neurontin too, however she went to a specialist or a pain Dr and they put her on a drug called gralise. I'm not sure if tats the correct spelling, but she to Me me that after the first dose it,kicked in within30 minutes and she was up doing housework, yardwork, etc... She said it was an extremely good drug. You,should ask your Dr about it. It is brand new, so he may have never heard of it. I think it just came out in like Jan or Feb.2017
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 May 2013 • 4 answers
Neurontin - I have been taking generic Gabapentin 4x300mg per day for the last two years. The effect
Posted 21 Apr 2016 • 1 answer
Posted 28 Jul 2016 • 3 answers
Posted 22 Sep 2017 • 1 answer
Posted 25 Oct 2017 • 2 answers